# SDR DALA2022090605963

- Difficulty date: September 5, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 91,276 hours, 23,963 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 - FCNT - DUE TO TRAILING EDGE FLAP DISAGREE. CORRECTIVE ACTION: FOUND FAULT ON FSEU. LT AND RT INBOARD FLAP TORQUE LIMITERS POPPED. RESET AND CYCLED MULTIPLE TIMES. NO GO ODI PROCEDURES C/W.
